# SDR DALA2016040702686

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ON INBD AT ANTI-FLOAT TAB UPPER, LOWER SURFACE LT ELEVATOR.  DUE TO EXCESSIVE DAMAGE REPLACED IAW SRM 55-04, PAR 2C.
